# SDR SWAA2022092647062

- Difficulty date: August 27, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: L/H Overwing Exi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT DOOR ESCAPE ROPE RETENTION STRAP; VELCRO IS NOT SECURED TO FUSELAGE. / [01] SECURED VELCRO PER AMM 20-10-06.;[02] INSPECTED WORK PERFORMED.
